# SDR 2008UALA01391

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58731
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT 5AB INOP.  UNKNOWN DAMAGE.  REMOVED AND REPLACED A SECTION OF EEL AT 5ABC, OPS CHECKED GOOD.
